Issue 4 (2018)

Issue 4  

  • Hocine Gabsi, Abdelouaheb Ardjouni, Ahcene Djoudi,
    Existence of periodic solutions for two types of second-order nonlinear neutral integro-differential equations with infinite distributed mixed-delays,
    Volume 2, Issue 4, Pages: 184-194, Year: 2018, Article Id: 2018:16.PDF
  • Tatjana Dosenovic, Stojan Radenovic,
    Rational contraction in multiplicative metric spaces,
    Volume 2, Issue 4, Pages: 195-201, Year: 2018, Article Id: 2018:17. PDF
  • Svetlin G. Georgiev, Khaled Zennir,
    New results on IBVP for Class of Nonlinear Parabolic Equations,
    Volume 2, Issue 4, Pages: 202-216, Year: 2018, Article Id: 2018:18. PDF
  • Medjahed Djilali, Ali Hakem,
    Exponential stabilization of solutions for the 1-d transmission wave equation with boundary feedback,
    Volume 2, Issue 4, Pages: 217-223, Year: 2018, Article Id: 2018:19. PDF
  • Tayep Hadj Kaddour, Ali Hakem
    Sufficient conditions of non global solution for fractional damped wave equations with non-linear memory,
    Volume 2, Issue 4, Pages: 224-237, Year: 2018, Article Id: 2018:20. PDF
Advertisements